# SDR CALA2018043001202

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 63,267 hours, 26,417 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D57460378
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NNR 3 SLAT UPPER L/E SKIN DENTED.    REPAIRED THE DENT IAW SRM 57- 40-00-300-108.
